# SDR ABXA20151111195

- Difficulty date: November 11, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER S10 UPPER AFT FLANGE AT RIB 2R OUTBOARD CORROSION.  BLENDED AREA WITHIN LIMITS TO REMOVE CORROSION IAW SRM 51-10-02.  SDR INFO, CORRODED LEVEL 2, STRINGER & WS LOCATION, FROM STRINGER 10 TO RIB 2R.  ACFT WAS GNDED.
